Hi, I have a Rash on both arms, chest ,neck and my hands are peeling, my doctor prescribe methylprednisolone 4 MG Dosepk then my dermatologist tried PREDNISONE and Clobetasol propionate 0.05% I it does not seem to be getting much better any help would be appreciated I have 5 photos of the rash
Photo 1 Left Arm http://s0.uploads.im/2RCop.jpg
Photo 2 Right Arm http://s0.uploads.im/mw0qj.jpg
Photo 3 chest and neck http://s0.uploads.im/ALHhk.jpg
Photo 4 Hands http://s0.uploads.im/iR1sO.jpg
Photo 5 back of hands http://s0.uploads.im/HegQ5.jpg
Rash associated with peeling can be seen in drug allergies, viral fevers, contact dermatitis etc.The peeling can be due to contact dermatitis to any allergen like creams,cosmetics,dust,clothes etc. Wash the area with a mild cleanser with moisturizing properties like Cetaphil. Keep it dry. You may try applying a good moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.
For exact diagnosis and management n please get it evaluated from a dermatologist. Treatment will depend on the underlying cause. I hope it helps. Take care and regards.
Thanks Dr.Sharma, for replying to my post did you get a chance to look at the photos in my post I have links in the post, also I did go to a dermatologist and she prescribe PREDNISONE 30 MG and Clobetasol propionate 0.05% but it does not seem to be working also can PREDNISONE make you l lose weight I have Loss 6 Pounds in a few weeks thanks again for all the help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.